High-order method for a singularly perturbed second-order ordinary differential equation with discontinuous source term subject to mixed type boundary conditions
Files
Date
2012
Authors
Mythili, Priyadharshini, R.
Ramanujam, N.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
In this paper, a singularly perturbed second-order ordinary differential equation with discontinuous source term subject to mixed type boundary conditions is considered. A robust-layer-resolving numerical method of high-order is suggested. An ?-uniform error estimates for the numerical solution and also to the numerical derivative are derived. Numerical results are presented, which are in agreement with the theoretical results. � 2012 Springer-Verlag.
Description
Keywords
Citation
Communications in Computer and Information Science, 2012, Vol.283 CCIS, 1, pp.351-359